# SDR ALGA2014090833483

- Difficulty date: September 8, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N404AL
- Make and model: Bell 407
- Aircraft serial: 53478
- Aircraft time: 14,537 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 206033113161
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 50HR PMI OIL COOER DECK WAS FOUND TO BE CORRODED, SKIN HAD INTERGRANULAR CORROSION BEYOND REPAIR & REQUIRED REPLACEMENT.
